RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 39, Issue 4  


Asymptotically ergodic Markov functionals of an ergodic process
D. Alimov
657
On the problem of detecting random trajectories
I. M. Arbekov, V. I. Vinokurov, B. V. Ryazanov
669
Martingale methods for random walks in a one-dimensional random environment
A. A. Butov
681
Branching processes with final types of particles and random trees
V. A. Vatutin
699
Dual processes and ergodic type theorems for Markov chains in the scheme of series
Yu. A. Velikii, A. I. Motsa, D. S. Sil'vestrov
716
Poisson approximation for the number of long match patterns in random sequences
S. Yu. Novak
731
Itô formula for an extended stochastic integral with nonanticipating kernel
N. V. Norin
743
A storage model for data communication systems
N. U. Prabhu, A. Pacheco
766
E. B. Dynkin's 70th Birthday
N. V. Krylov, S. E. Kuznetsov, A. V. Skorokhod, A. A. Yushkevich
796

Short Communications
On certain asymptotic properties of waiting time in a multiserver queueing system with identical times
O. P. Vinogradov
799
On the strong law of large numbers for blockwise independent and blockwise orthogonal random variables
V. F. Gaposhkin
804
Canonical spectral equation
V. L. Girko
812
Interoutput times in an $M/G/1/PS$ queue with instant feedback
S. A. Grishechkin
820
Distributions of Itô processes: estimates for the density and for conditional expectations of integral functionals
N. G. Dokuchaev
825
On estimation of maxima of sums of random variables indexed by edges of graphs
F. I. Karpelevich
833
Some problems of statistics of distribution mixtures with variable concentrations
R. E. Maĭboroda
840
Two limit theorems for diffusion type stochastic equations
S. I. Pisanez
845
On refinement of Banach-valued limit theorems for stable laws
A. N. Chuprunov
851
Integral transforms with infinitely divisible kernels
M. Finkelstein, S. Scheiberg, H. G. Tucker
856

Addendum: Asymptotic expansions in the problem of sequential estimation of an autoregressive parameter
V. K. Malinovskii
864
Letter to the editors: “On the theory of large deviations”
A. Pukhal'skii
864

Reviews and Bibliography
Book review: Barbour A. D., Hoist L., Janson S. “Poisson approximation”
A. M. Zubkov
865
Book review: Lindvall T. “Lectures on the coupling method”
K. A. Borovkov
867
Book review: Yor M. “Some aspects of Brownian motion. Part I: Some special functionals”
V. A. Vatutin
870

New Books
New books
E. V. Panfilova
873
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019